question-icon

Suggest ways to test an incomplete abortion

default
Posted on Wed, 11 May 2016
Question: Hi,
I mtp after a confirmation from doctor that im pregnant , but after taking the 1 st tablet there was no bleeding andd i was feeling pain in my stomach and then after 24 hours on tuseday i took next 2 tablets then by the eveng 6 i started bleeding that was heavy for 3-4 hours then next day i took remaing 2 tablets and nothing happend but on thursday i had bleeding but on friday i had no bleeding and im feeling heavy pain in my lower stomach , im worry that my abortion is completed or i should consult a doctor ?
doctor
Answered by Dr. Rakhi Tayal (31 minutes later)
Brief Answer:
Get an ultrasound scan done after 4-5 days.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
After taking the pills for abortion it is normal to have heavy sudden bleeding, abdominal cramps and feeling feverish. The bleeding and cramps can persist for 7-10 days. Now that you have taken the tablets it is best to wait for next 4-5 days and then get an ultrasound scan done to confirm that the abortion is complete.
In case you have a heavy bleeding then do consult your gynecologist for proper medicines.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal (4 minutes later)
Thanks for reply
The bleeding has been stopped yesterday itself but im having hevy pain in my lower stomach and for that i took maftal spas tablet. But today also im feeling the same pain please let me know abortion is completed or not
doctor
Answered by Dr. Rakhi Tayal (1 hour later)
Brief Answer:
This can be detected by ultrasound scan only.

Detailed Answer:
Hello.
Thanks for writing again.
The completion of abortion can be detected only by an ultrasound scan. The pain and cramps can be due to some retained pieces inside the uterus.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal (6 hours later)
What should i do for complete abortion
doctor
Answered by Dr. Rakhi Tayal (5 hours later)
Brief Answer:
You may have an irregular bleeding.

Detailed Answer:
The abortion will complete on its own after some irregular bleeding. You need an ultrasound scan to find out if the abortion is complete or not. In case it is not complete then you may need further medicines after consulting with your gynecologist.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13887 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest ways to test an incomplete abortion

Brief Answer: Get an ultrasound scan done after 4-5 days. Detailed Answer: Hello, Thanks for trusting us with your health concern. After taking the pills for abortion it is normal to have heavy sudden bleeding, abdominal cramps and feeling feverish. The bleeding and cramps can persist for 7-10 days. Now that you have taken the tablets it is best to wait for next 4-5 days and then get an ultrasound scan done to confirm that the abortion is complete. In case you have a heavy bleeding then do consult your gynecologist for proper medicines. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal